Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Exertion leads to fainting, excessive sweating. Reasons ?

When I exert myself at work I feel fine at first but then when I start working up to a sweat I suddenly feel faint and start sweating more than I should be. This happens right at first and then I do not feel the symtoms anymore until the next day, when it does the same thing. i am 48 and have always worked physically and I am in good shape. This has occurred for years but seems to be getting worse.
Asked On : Sun, 27 Jan 2013
Answers:  1 Views:  46
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Anesthesiologist 's  Response
hello,thanks for trusting health care magic
seen your history but would be better if i know complete details...
fainting with sweating can be caused due to many reasons like hypertension,diabetes,low sugar levels,salt depletion in the body,hypotension,thyroid disorders,etc..but in your case looks more of like electrolyte depletion due to excessive sweating and dehydration ( hypotension,hypoglycemia) ,
avoid dehydration,take healthy diet with enough calories and salts,avoid long working hours in sun..
,consult a doctor and try to know the reason forexcessive sweating and causes of fainting and get well soon..
Answered: Tue, 9 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor